MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING IMPRESS®.NON-BRAIDED CATHETER.; PERIPHERAL CATHETER

MERIT MEDICAL MANUFACTURING IMPRESS®.NON-BRAIDED CATHETER.; PERIPHERAL CATHETER
Catalog Number 41103510PIG-NB
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a percutaneous transluminal intravascular procedure the catheter tip detached within the patient.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®.NON-BRAIDED CATHETER.
Common Device Name
PERIPHERAL CATHETER
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key12665612
Report Number3010665433-2021-00095
Device Sequence Number4298993
Product Code DQO
UDI-Device Identifier00884450022436
UDI-Public884450022436
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number41103510PIG-NB
Device Lot NumberE2001816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer03/04/2022
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE; GUIDEWIRE
Patient SexUnknown